# SDR CALA2013120993551

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 60,724 hours, 7,039 cycles
- Engine: Pwa PW4056
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Condition: Unsecure
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 3 EEC EICAS CAME ON DEPARTURE.  ALL EEC IN ALT MODE IAW PROCEDURE.  FOUND EEC SENSE LINE ADRIFT AT NOSE COWL BULKHEAD, DUE TO FLEX LINE ADAPTOR FITTING MISSING.  CF CREATED FOR SUBSTITUTE CONNECTION.
